# SDR SWAA2019080635589

- Difficulty date: July 15, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT R/H BULKHEAD TO FLOOR SIDEWALL SUPPORT CORRODED AT BS. 500D, BETWEEN STR. 25R TO STR. 26R.     / R&R SUPPORT ANGLE PER DWG.
